# SDR FDEA201204101332

- Difficulty date: April 10, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N577FE
- Make and model: Doug MD-11F
- Aircraft serial: 48469
- Aircraft time: 60,991 hours, 13,172 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060505
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT, FOUND CORROSION ON RT SKIN BS 2163 BODY FAIRING CUTOUT LOCATION.   CORROSION REMOVED IAW SRM 51-21-01, REV 49.  ORIGINAL THICKNESS: 0.95", MATERIAL REMOVED: 0.80", REMAINING 0.015" AND FOUND EXCEED LIMIT IAW SRM 53-70-01, FIG 201, REPAIR 3, REV 49.  REPAIR CARRIED OUT IAW SRM 53-70-01, FIG 201, REPAIR 3 REV 49.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
